Open Access iconOpen Access

ARTICLE

A Weighted Average Finite Difference Scheme for the Numerical Solution of Stochastic Parabolic Partial Differential Equations

Dumitru Baleanu1,2,3, Mehran Namjoo4, Ali Mohebbian4, Amin Jajarmi5,*

1 Department of Mathematics, Faculty of Arts and Sciences, Çankaya University, Ankara, 06530, Turkey
2 Institute of Space Sciences, Magurele-Bucharest, R 76900, Romania
3 Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, 40402, Taiwan
4 Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, 77188-97111, Iran
5 Department of Electrical Engineering, University of Bojnord, Bojnord, 94531-1339, Iran

* Corresponding Author: Amin Jajarmi. Email: email

Computer Modeling in Engineering & Sciences 2023, 135(2), 1147-1163. https://doi.org/10.32604/cmes.2022.022403

Abstract

In the present paper, the numerical solution of Itô type stochastic parabolic equation with a time white noise process is imparted based on a stochastic finite difference scheme. At the beginning, an implicit stochastic finite difference scheme is presented for this equation. Some mathematical analyses of the scheme are then discussed. Lastly, to ascertain the efficacy and accuracy of the suggested technique, the numerical results are discussed and compared with the exact solution.

Keywords


Cite This Article

Baleanu, D., Namjoo, M., Mohebbian, A., Jajarmi, A. (2023). A Weighted Average Finite Difference Scheme for the Numerical Solution of Stochastic Parabolic Partial Differential Equations. CMES-Computer Modeling in Engineering & Sciences, 135(2), 1147–1163. https://doi.org/10.32604/cmes.2022.022403



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1721

    View

  • 808

    Download

  • 0

    Like

Share Link